Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 87, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 7, 2008, 3:25 PM CDT for Dubuque County, Jackson County, Iowa; Jo Daviess County, Stephenson County, Illinois. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2008, 3:25 PM CDT (20:25 UTC)
- Expired
- Jun 7, 2008, 4:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Dubuque County, IA, Jackson County, IA, Jo Daviess County, IL, Stephenson County, IL
The radar
The Quad Cities radar (KDVN), 84 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 3:30 PM CDT | TSTM WND DMG | 4 Nnw Hanover, IL | TREES DOWN. |
| Jun 7, 3:32 PM CDT | TSTM WND DMG | Bellevue, IA | LIMBS AND BRANCHES DOWN ON SOUTH SIDE OF CITY |
| Jun 7, 3:44 PM CDT | TSTM WND GST 50 | 2 W Pearl City, IL | WEST OF PEARL CITY ON GOLDMINE ROAD. |
| Jun 7, 3:47 PM CDT | TSTM WND DMG | 3 W Warren, IL | TREES DOWN ON STAGECOACH ROAD BETWEEN WARREN AND APPLE RIVER. |
| Jun 7, 3:54 PM CDT | TSTM WND DMG | Bellevue, IA | DELAYED REPORT - TREE DOWN ON SOUTHBOUND LANES OF US HIGHWAY 52 NEAR MILE MARKER 11 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 12:17 PM CDT | Tornado Watch | SPC | 8 hr |
| Jun 7, 2:01 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2173 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 072024
SVRDVN
IAC061-097-ILC085-177-072115-
/O.NEW.KDVN.SV.W.0087.080607T2025Z-080607T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
325 PM CDT SAT JUN 7 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL JACKSON COUNTY IN EAST CENTRAL IOWA...
EAST CENTRAL DUBUQUE COUNTY IN NORTHEAST IOWA...
JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
STEPHENSON COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 415 PM CDT.
* AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR
BELLEVUE...OR 14 MILES NORTHEAST OF MAQUOKETA...AND MOVING
NORTHEAST AT 47 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTHWEST OF HANOVER AND 8 MILES SOUTHEAST OF GALENA AROUND
335 PM CDT...
ELIZABETH AROUND 340 PM CDT...
SCHAPVILLE...6 MILES NORTHWEST OF WOODBINE AND 8 MILES SOUTHEAST OF
COUNCIL HILL AROUND 345 PM CDT...
SCALES MOUND AROUND 350 PM CDT...
APPLE RIVER...WARREN AND 8 MILES NORTHWEST OF NORA AROUND 400 PM
CDT...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
LAT...LON 4253 9063 4251 9062 4249 8942 4221 8942
4220 9032 4219 9032 4218 9029 4215 9040
4226 9064 4250 9072
TIME...MOT...LOC 2025Z 225DEG 41KT 4225 9046
$$1 follow-up statement
000
WWUS53 KDVN 072108
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
408 PM CDT SAT JUN 7 2008
IAC061-097-ILC085-177-072118-
/O.EXP.KDVN.SV.W.0087.000000T0000Z-080607T2115Z/
DUBUQUE IA-JACKSON IA-JO DAVIESS IL-STEPHENSON IL-
408 PM CDT SAT JUN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR STEPHENSON...JO DAVIESS...
NORTH CENTRAL JACKSON AND EAST CENTRAL DUBUQUE COUNTIES EXPIRES AT
415 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
800 PM CDT SATURDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN
ILLINOIS.
LAT...LON 4253 9063 4251 9062 4249 8942 4221 8942
4220 9032 4219 9032 4218 9029 4215 9040
4226 9064 4250 9072
TIME...MOT...LOC 2108Z 225DEG 41KT 4259 8999
$$
NICHOLSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:48 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 7, 1:48 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
148 PM CDT SAT JUN 7 2008
.SYNOPSIS...
AN AREA OF LOW PRESSURE CENTERED OVER KANSAS WILL MOVE NORTHEAST
TONIGHT ALONG A QUASI STATIONARY SURFACE BOUNDARY DRAPED OVER
NORTHEASTERN IOWA. THIS LOW PRESSURE...COMBINED WITH AN UPPER
LEVEL DISTURBANCE AND ABUNDANT LOW LEVEL MOISTURE...WILL PRODUCE
NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS COULD BE
SEVERE THIS EVENING AND PRODUCE STRONG DAMAGING WINDS AND LARGE
HAIL. A FEW TORNADOES ARE ALSO POSSIBLE. HEAVY DOWNPOURS THIS
EVENING THROUGH SUNDAY MORNING COULD ALSO LEAD TO FLASH FLOODING
IN LOCATIONS WERE THE GROUND IS ALREADY SATURATED. ..KUHL..
&&
.SHORT TERM...TONIGHT AND SUNDAY...
THE THREAT OF SEVERE WEATHER THIS EVENING WILL CHANGE INTO MORE
OF A HYDROLOGIC THREAT WITH RIVER FLOODING AND FLASH FLOODING
POSSIBLE OVERNIGHT INTO SUNDAY. NUMEROUS SHOWERS AND THUNDERSTORMS
ARE LIKELY AS MODEL PRECIPITABLE WATER VALUES RANGE AROUND 2
INCHES WITH 850MB DEWPOINTS BETWEEN +15C TO +17C. A LOW LEVEL
SURFACE BOUNDARY DRAPED OVER NORTHEAST IOWA WILL SERVE AS A
FOCUSING MECHANISM FOR THESE STORMS AS A 50KT 850MB JET OVER SOUTH
CENTRAL IOWA WILL SLOW TO 35KT ACROSS NORTHEAST IOWA AND ENHANCE
LOW LEVEL SPEED CONVERGENCE. THE RFC 1 AND 3 HOUR DIGITAL FLASH
FLOOD FLOOD GUIDANCE FROM 12Z SATURDAY...SHOW THAT RAINFALL
AMOUNTS AROUND 1.5 INCHES ARE ALL THAT IS NEEDED TO PRODUCE FLASH
FLOODING IN LOCATIONS NORTH OF INTERSTATE 80. A FLASH FLOOD WATCH
IS IN EFFECT FOR THIS AREA.
.LONG TERM...SUNDAY NIGHT AND MONDAY...
THE GFS/NAM PROG THE LOW LEVEL BOUNDARY DRAPED ACROSS NORTHEASTERN
IOWA TO SLOWLY SHIFT SOUTH OF THE REGION SUNDAY NIGHT INTO MONDAY.
SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE OVER THE REGION
UNTIL THIS BOUNDARY MOVES FAR ENOUGH SOUTH AND CLEARS THE AREA.
TUESDAY THROUGH NEXT SATURDAY...
THE ECMWF/GFS INDICATE UNSETTLED WEATHER WILL CONTINUE THROUGH
THIS FORECAST PERIOD. THE UPPER LEVEL FLOW OVER THE MID WEST WILL
REMAIN SOUTHWESTERLY AS ANOTHER CLOSED LOW DEVELOPS OVER THE
NORTHERN ROCKIES. SHORTWAVE IMPULSES WILL MOVE THROUGH THE
SOUTHWEST FLOW ALOFT AND CROSS THE MIDWEST. THE FIRST OF THESE
WAVES WILL PRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY
NIGHT INTO WEDNESDAY. ADDITIONAL SHORTWAVES WILL MOVE ACROSS THE
AREA ON THURSDAY AND FRIDAY. WITH THE TIMING OF THESE WAVES
UNCERTAIN...I WILL MAINTAIN THE CURRENT FORECAST OF CHANCE POPS
FOR SHOWERS AND THUNDERSTORMS ON THURSDAY AND FRIDAY. ..KUHL..
&&
.AVIATION...
A VERY MOIST AND UNSTABLE AIR MASS WILL BE RIPE FOR GENERATING
THUNDERSTORMS AND LOW CLOUDS THROUGH THE FORECAST PERIOD.
THUNDERSTORM CHANCES FOCUS MAINLY ON DIURNALLY DRIVEN STORMS THIS
AFTERNOON...THEN THE EXPECTED PASSAGE OF A COMPLEX OF STORMS LATE
TONIGHT AND EARLY SUNDAY MORNING. A SCATTERED TO BROKEN MVFR TO
LOWER VFR DECK WILL PERSIST THROUGH THE DAY AND OVERNIGHT. ..WOLF..
&&
.HYDROLOGY...
THE POTENTIAL FOR A MAJOR FLOODING EVENT EXISTS FOR THE NEXT SEVERAL
DAYS. SEVERAL POINTS ON THE CEDAR...IOWA AND WAPSIPINICON RIVERS ARE
ALREADY FORECAST TO REACH MAJOR FLOOD CATEGORY DURING THE NEXT FEW
DAYS WITH MINOR TO MODERATE FLOODING FORECAST AT MOST OTHER POINTS
IN THOSE BASINS AND THE MISSISSIPPI RIVER FROM KEITHSBURG SOUTH
THROUGH GREGORY LANDING. TONIGHT...THE HEAVY RAIN AXIS WILL IMPACT
MAINLY THE UPPER PORTIONS OF THE IOWA AND CEDAR BASINS AND TO A
LESSER EXTENT THE UPPER WAPSIPINICON BASIN. OVER THE NEXT 5 DAYS
THE COMBINATION OF SEVERAL RAINFALL EVENTS COULD RESULT IN 3 TO 4
INCHES /BASIN AVERAGED/ RAINFALL OVER A LARGE PART OF THE AREA WEST
OF THE MISSISSIPPI RIVER AND A PART OF NORTHWEST ILLINOIS. OF
PARTICULAR CONCERN AT THIS POINT IS THE IOWA RIVER BASIN...ESPECIALLY
CORALVILLE RESERVOIR AND THE IMPACT THE INCREASED DISCHARGES WILL
HAVE AT IOWA CITY AND POINTS DOWNSTREAM. CURRENTLY...BASED ON
TONIGHT/S RAINFALL...INCREASES IN THE DISCHARGE RATE WILL RESULT IN A
STAGE AT IOWA CITY AROUND 25.5 FEET BY THE MIDDLE OF THE WEEK. IT
SHOULD BE NOTED THAT THESE STAGES ARE BASED ON APPROXIMATELY 2
INCHES OF RAIN TONIGHT IN THE UPPER IOWA BASIN. ANY DEVIATION FROM
THESE AMOUNTS WILL RESULT CHANGES TO THE DISCHARGES AT CORALVILLE
AND CRESTS DOWN STREAM. ..DLF..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-
IOWA-JACKSON-JOHNSON-JONES-LINN-MUSCATINE-SCOTT.
IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR CARROLL-JO DAVIESS-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
KUHL/WOLF/DLFHazardous weather outlook, Jun 7, 9:29 AM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 929 AM CDT SAT JUN 7 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-081000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 929 AM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT THREAT OF SEVERE WEATHER IS FORECAST FOR MUCH OF IOWA AND NORTHWEST ILLINOIS THIS AFTERNOON AND EVENING...AND A ROUND OF HEAVY RAIN PRODUCING THUNDERSTORMS IS POSSIBLE AGAIN LATER TONIGHT. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND BECOME MORE NUMEROUS TONIGHT. WHILE THE THREAT OF SEVERE WEATHER EXISTS OVER ALL OF EASTERN IOWA...NORTHEAST MISSOURI AND NORTHWEST AND WEST CENTRAL ILLINOIS...THE HIGHEST RISK EXISTS GENERALLY NORTH AND WEST OF A LINE FROM OTTUMWA IOWA TO ROCKFORD ILLINOIS. THIS INCLUDES THE CEDAR RAPIDS AND DUBUQUE AREAS. THE HAZARDS POSSIBLE TODAY INCLUDE TORNADOES...STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY RAIN WHICH WILL EXACERBATE RIVER FLOODING AND POSSIBLY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN POSTED FOR NORTHEAST AND PARTS OF EAST CENTRAL IOWA THIS EVENING THROUGH SUNDAY MORNING. WATCHES FOR SEVERE WEATHER ARE ANTICIPATED LATER TODAY. IF YOU WILL BE PARTICIPATING IN OUTDOOR ACTIVITIES TODAY...BE SURE TO KEEP IN TOUCH WITH THE LATEST INFORMATION IN THIS VOLATILE WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ONE OR MORE THUNDERSTORM COMPLEXES WILL IMPACT THE OUTLOOK AREA SUNDAY INTO MONDAY IN ADVANCE OF A COLD FRONT SAGGING SLOWLY SOUTH THROUGH THE REGION. A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL... DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING. HEAVY RAINFALL WILL ALSO BE POSSIBLE. ANY ADDITIONAL HEAVY RAINFALL WILL ONLY EXACERBATE ONGOING FLOODING AND COULD POSSIBLY PRODUCE HIGHER CRESTS ON SOME AREA RIVERS. IN ADDITION...WITH THE GROUND SATURATED FROM RECENT HEAVY RAINS...ANY ADDITIONAL HEAVY RAIN MAY ALSO LEAD TO FLASH FLOODING. THUNDERSTORM CHANCES WILL EXIST LATE TUESDAY THROUGH FRIDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA TRIBUTARY RIVERS...WITH MINOR TO MODERATE FLOODING ALONG THE MISSISSIPPI RIVER SOUTH OF MUSCATINE. MORE DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED LATER TODAY. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT WILL BE CONDUCTED ABOUT 1130 AM THIS MORNING. WOLF
In the hours before
Local storm report, Jun 7, 2:38 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
238 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TSTM WND DMG LONG GROVE 41.69N 90.58W
06/07/2008 SCOTT IA NWS EMPLOYEE
SOME SHINGLES BLOWING OFF THE ROOF OF A HOUSE.
&&
RAYWLocal storm report, Jun 7, 2:45 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
245 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG PARK VIEW 41.69N 90.54W
06/07/2008 SCOTT IA TRAINED SPOTTER
GAS PUMPS/STATION DAMAGED. WIND SPEEDS ESTIMATED AT 80
MPH.
&&
LELocal storm report, Jun 7, 2:48 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
248 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM TSTM WND GST DEWITT 41.82N 90.55W
06/07/2008 E65 MPH CLINTON IA NWS EMPLOYEE
60 TO 65 MPH WIND CAUSED LOTS OF TREE DAMAGE
&&
15Local storm report, Jun 7, 2:56 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
256 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND GST DAVENPORT 41.56N 90.60W
06/07/2008 M66 MPH SCOTT IA MESONET
INTERSTATES 280 AND 80 EXCHANGE
0246 PM TSTM WND GST DEWITT 41.82N 90.55W
06/07/2008 M55 MPH CLINTON IA MESONET
INTERSECTION OF HIGHWAYS 30 AND 61
&&
DLFLocal storm report, Jun 7, 3:07 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
307 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG DEWITT 41.82N 90.55W
06/07/2008 CLINTON IA PUBLIC
LARGE TREES DOWN IN TOWN. RELAYED BY HAM RADIO.
&&
LESpecial weather statement, Jun 7, 3:11 PM CDT, 14 minutes before
IAZ042-053-054-ILZ001-007-072045- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 311 PM CDT SAT JUN 7 2008 ...THUNDERSTORMS WITH STRONG WINDS HEADING TOWARD THE AREA... NATIONAL WEATHER SERVICE DOPPLER RADAR AT 310 PM INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING WINDS UP TO AROUND 50 MPH HEADED TOWARD DUBUQUE AND JACKSON COUNTIES IN IOWA AND JO DAVIESS IN ILLINOIS. THE LINE WAS MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE BUT ARE NOT LIMITED TO... EAST DUBUQUE...GALENA...HANOVER...BELLEVUE...CASCADE... DUBUQUE...DURANGO...PEOSTA...ST. DONATUS AND ZWINGLE A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING FOR NORTHEASTERN IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS. WOLF
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:30 AM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 47 hr |
| Jun 7, 11:12 AM CDT | River Flood Warning | DVN | Buchanan, Linn | 9 days |
| Jun 7, 12:05 PM CDT | River Flood Warning | DVN | Benton, Linn | 11 days |
| Jun 7, 1:49 PM CDT | Tornado Warning | DVN | Des Moines, Louisa, Muscatine, Scott | 41 min |
| Jun 7, 2:25 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Muscatine, Scott | 47 min |
| Jun 7, 2:28 PM CDT | Flash Flood Warning | DVN | Muscatine, Scott | 93 min |
| Jun 7, 2:52 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 53 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.